Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2003
    Volume: 145
    Number: 1
    DBLP: db/journals/amc/amc145.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 70  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Mohamed El-Gamel, S. H. Behiry, H. Hashish.
    Numerical method for the solution of special nonlinear fourth-order boundary value problems.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Hilmi Demiray.
    An analytical solution to the dissipative nonlinear Schrödinger equation.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Kwang Ik Kim, Zhigui Lin.
    Coexistence in the three species predator-prey model with diffusion.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    John P. Boyd.
    Large mode number eigenvalues of the prolate spheroidal differential equation.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Ammar M. Sarhan, Awad I. El-Gohary.
    Parameter estimations of 1-out-of-2: G repairable system.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Juan I. Ramos.
    Complex dynamics of planar liquid sheets induced by heat and mass transfer.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Seval Çatal.
    Numerical approximation for the oxygen diffusion problem.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Abdul-Majid Wazwaz.
    Compacton solutions of the Kawahara-type nonlinear dispersive equation.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Chun-I. Fan.
    Improved low-computation partially blind signatures.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Journal article
    Xuejun Xu, S. H. Lui.
    A two-level Schwarz method for a finite element approximation of a nonlinear biharmonic equation.
    Applied Mathematics and Computation 2003, Volume 145 (0) 2003
    Show item 1 to 10 of 70  

    Your query returned 70 matches in the database.